# SDR SWAA2025063072652

- Difficulty date: May 19, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS 328 AND RBL 24 FWD GALLEY AND LAV 2025-335317 <[01].  STEP 21 TOOL USED: EDDY CURRENT FLAW DETECTOR. P/N: NORTEC 600D; S/N:190023010; DUE DATE: 05-AUG-25.; [02] REPAIRED FLOOR BEAM LOCATED BS 328 AND RBL 24 FWD GALLEY AND LAV IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 SEE INDIVIDUAL SIGNOFFS BELOW; [03] REPAIRED FLOOR BEAM LOCATED BS 328 AND RBL 24 FWD GALLEY AND LAV IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNOFFS BELOW.  AS RII.
